Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 10 of 10 Posts

·
Registered
Joined
·
247 Posts
Discussion Starter · #1 ·
I know this has been posted before. But, I'm still on the fence about stopping my Depoprovera shot. I don't have as many side affects as some women. I do have some and wonder if stopping would help IBS symptoms or worsen them. Also, I have been on some type of birth control for almost 20 years off and on (expect 3 pregnancies). The main thing, I guess, I wouldn't want to make the IBS D worse. I am controlling it pretty good with immodium,fiber and Calcium. Any suggestions would be greatyly appreciated.Thanks
 

·
Registered
Joined
·
180 Posts
That was a very interesting article about depo. I had the shot once when I was in the military, they were very big on wanting women to use it over other birth control methods. I bled for three monthes, was always tired and gained 15 lbs. They did not seem happy when I did not want to get the shot again, I feel like they were more worried about keeping women in thier jobs with no problems and not about thier health. It also took 18 monthes for my fertilty to return after just one shot. I did not have ibs at the time so I do not know how it effects that.
 

·
Registered
Joined
·
927 Posts
Does anyone know of a form of pill that doesn't suppress libido?My girlfriend (who doesnt have IBS) is on Norimin and I think it decreases hers a lot.Stepping back it's kind of ironic that so many birth control pills decrease libido when you look at the objective that such pills are trying to achieve!!Keen to know if there are any such pills?thanksScott
 

·
Registered
Joined
·
1,077 Posts
Scotty, what I've found with drugs that decrease the libido is that it doesn't kill the urge, just requires a little more romancing. Maybe you can help your GF get used to the pill and overcome that effect?
 

·
Registered
Joined
·
11 Posts
I was on Depro, I went off because of the weight gain. IBS wise, it didn't bother me. I'm the same on Birth control as off.Scottyswotty....My Doc just put me on birthcontrol with a higher estrogen content because of no libido!And when I say no libido I mean ZIP!! I seem to be better now, after I started my new pack, (too much info here!) I went at my man like I was completely insane. It was wonderful! lol
 

·
Registered
Joined
·
247 Posts
Discussion Starter · #8 ·
hurtslike**** What is the name of the birth control you are on? I have no libido also. That is one of my mane side effects. Alos the doc told be this one doesn't cause breast cancer (my mother had it). But in reading up on it, I'm finding conflicting reports.
 
1 - 10 of 10 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top